# SDR ASOA2013100109127

- Difficulty date: September 8, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,755 hours, 9,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SERVICE DOOR SILL BETWEEN FS 319 - 349.  REMOVED MOUNTING ANGLE AND LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01. DRILLED NEW SERVICEABLE MOUNTING ANGLE.  INSTALLED NEW SERVICEABLE MOUNTING ANGLE IAW SRM 51-42-06-001-001-A01 & SRM 51-47-34-001-001-A01 IAW DWG SH670-31950. MAJOR REPAIR.
